Moduli of Polarized Kahler Manifolds.
Mathematische Annalen, Tome 269 (1984), pp. 137-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1984__269_163926,
author = {Georg Schumacher},
title = {Moduli of {Polarized} {Kahler} {Manifolds.}},
journal = {Mathematische Annalen},
pages = {137--144},
year = {1984},
volume = {269},
zbl = {0592.32017},
url = {http://geodesic.mathdoc.fr/item/MAN_1984__269_163926/}
}
Georg Schumacher. Moduli of Polarized Kahler Manifolds.. Mathematische Annalen, Tome 269 (1984), pp. 137-144. http://geodesic.mathdoc.fr/item/MAN_1984__269_163926/